Alert archive / Florida / Frost Advisories in 2026
Frost Advisory 2, NWS Miami, FL
NWS Miami, FL issued this frost advisory at Feb 24, 2026, 12:53 AM EST for Collier County, Glades County, Hendry County, Florida. It took effect at Feb 25, 2026, 2:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2026, 12:53 AM EST (05:53 UTC)
- In effect from
- Feb 25, 2026, 2:00 AM EST
- Expired
- Feb 25, 2026, 8:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Miami, FL
Counties Collier County, FL, Glades County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 132 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 5.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2508 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
747 WWUS72 KMFL 240553 NPWMFL URGENT - WEATHER MESSAGE National Weather Service Miami FL 1253 AM EST Tue Feb 24 2026 FLZ063-066-241400- /O.NEW.KMFL.FR.Y.0002.260225T0700Z-260225T1300Z/ /O.CON.KMFL.FZ.W.0006.260224T0800Z-260224T1400Z/ /O.CON.KMFL.CW.Y.0012.260224T0800Z-260224T1400Z/ Glades-Hendry- Including the cities of Clewiston, Moore Haven, Hendry Correctional, Palmdale, Ortona, Felda, Muse, Lakeport, Buckhead Ridge, and Brighton Seminole 1253 AM EST Tue Feb 24 2026 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 30 expected. For the Cold Weather Advisory, very cold wind chills as low as 24 expected. For the Frost Advisory, temperatures as low as 33 will result in frost formation. * WHERE...Glades and Hendry Counties. * WHEN...For the Freeze Warning and Cold Weather Advisory, until 9 AM EST this morning. For the Frost Advisory, from 2 AM to 8 AM EST Wednesday. * IMPACTS...Frostbite and hypothermia will occur if unprotected skin is exposed to these temperatures. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Take steps now to protect tender plants from the cold. && $$ FLZ070-241400- /O.CON.KMFL.FZ.W.0006.260224T0800Z-260224T1400Z/ /O.CON.KMFL.CW.Y.0012.260224T0800Z-260224T1400Z/ Inland Collier County- Including the cities of North Blocks Golde, Golden Gate, Bunker Hill, Miles City, Immokalee, Sunniland, and Orange Tree 1253 AM EST Tue Feb 24 2026 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 31 expected. For the Cold Weather Advisory, very cold wind chills as low as 25 expected. * WHERE...Inland Collier County County. * WHEN...Until 9 AM EST this morning. * IMPACTS...Frostbite and hypothermia will occur if unprotected skin is exposed to these temperatures. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Take steps now to protect tender plants from the cold. To prevent water pipes from freezing; wrap or drain or allow them to drip slowly. && $$ FLZ067>069-071-073-168-241400- /O.CON.KMFL.CW.Y.0012.260224T0800Z-260224T1400Z/ Inland Palm Beach County-Metro Palm Beach County-Coastal Collier County-Inland Broward County-Inland Miami-Dade County-Coastal Palm Beach County- Including the cities of Caloosa, Palm Beach Gardens, Redland, Bonita Shores, Marco Island, Lion Country Safari Park, Marco Island Airport, Royal Palm Beach, West Palm Beach, Belle Glade, Sandalfoot Cove, Boynton Beach, Wellington, The Acreage, Delray Beach, Greenacres City, Naples, Florida Gardens, Pa-Hay Okee Overlook, Jupiter, Florida City, East Naples, Miccosukee Indian Reservation, Royal Palm Hammock, Riviera Beach, Shark Valley Obs Tower, Boca Raton, Fortymile Bend, North Naples, and Lake Worth 1253 AM EST Tue Feb 24 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Very cold wind chills as low as 27 expected. * WHERE...Coastal Palm Beach County, Inland Broward County, Inland Miami-Dade County, Inland Palm Beach County, Metro Palm Beach County, and Coastal Collier County Counties. * WHEN...Until 9 AM EST this morning. * IMPACTS...Frostbite and hypothermia will occur if unprotected skin is exposed to these temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Hadi
3 follow-up statements
818 WWUS72 KMFL 241400 NPWMFL URGENT - WEATHER MESSAGE National Weather Service Miami FL 900 AM EST Tue Feb 24 2026 FLZ063-066-242200- /O.EXP.KMFL.FZ.W.0006.000000T0000Z-260224T1400Z/ /O.EXP.KMFL.CW.Y.0012.000000T0000Z-260224T1400Z/ /O.CON.KMFL.FR.Y.0002.260225T0700Z-260225T1300Z/ Glades-Hendry- Including the cities of Ortona, Brighton Seminole, Moore Haven, Palmdale, Lakeport, Felda, Muse, Hendry Correctional, Clewiston, and Buckhead Ridge 900 AM EST Tue Feb 24 2026 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY... ...FREEZE WARNING HAS EXPIRED... ...COLD WEATHER ADVISORY HAS EXPIRED... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Glades and Hendry Counties. * WHEN...From 2 AM to 8 AM EST Wednesday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ FLZ070-241500- /O.EXP.KMFL.FZ.W.0006.000000T0000Z-260224T1400Z/ /O.EXP.KMFL.CW.Y.0012.000000T0000Z-260224T1400Z/ Inland Collier County- Including the cities of Golden Gate, Sunniland, Orange Tree, Bunker Hill, Immokalee, North Blocks Golde, and Miles City 900 AM EST Tue Feb 24 2026 ...FREEZE WARNING HAS EXPIRED... ...COLD WEATHER ADVISORY HAS EXPIRED... $$ FLZ067>069-071-073-168-241500- /O.EXP.KMFL.CW.Y.0012.000000T0000Z-260224T1400Z/ Inland Palm Beach County-Metro Palm Beach County-Coastal Collier County-Inland Broward County-Inland Miami-Dade County-Coastal Palm Beach County- Including the cities of Wellington, Marco Island, Greenacres City, Florida City, East Naples, Bonita Shores, North Naples, Marco Island Airport, Riviera Beach, Royal Palm Hammock, West Palm Beach, Miccosukee Indian Reservation, Palm Beach Gardens, Pa-Hay Okee Overlook, Jupiter, Redland, Royal Palm Beach, Lion Country Safari Park, Lake Worth, Boca Raton, Delray Beach, Sandalfoot Cove, Boynton Beach, Fortymile Bend, Caloosa, Belle Glade, Naples, Florida Gardens, The Acreage, and Shark Valley Obs Tower 900 AM EST Tue Feb 24 2026 ...COLD WEATHER ADVISORY HAS EXPIRED... $$ ATV
948 WWUS72 KMFL 242222 NPWMFL URGENT - WEATHER MESSAGE National Weather Service Miami FL 522 PM EST Tue Feb 24 2026 FLZ063-066-251300- /O.CON.KMFL.FR.Y.0002.260225T0700Z-260225T1300Z/ Glades-Hendry- Including the cities of Muse, Moore Haven, Hendry Correctional, Buckhead Ridge, Palmdale, Felda, Brighton Seminole, Lakeport, Ortona, and Clewiston 522 PM EST Tue Feb 24 2026 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Glades and Hendry Counties. * WHEN...From 2 AM to 8 AM EST Wednesday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ GR
966 WWUS72 KMFL 250348 NPWMFL URGENT - WEATHER MESSAGE National Weather Service Miami FL 1048 PM EST Tue Feb 24 2026 FLZ070-251300- /O.EXA.KMFL.FR.Y.0002.260225T0700Z-260225T1300Z/ Inland Collier County- Including the cities of Sunniland, Miles City, Bunker Hill, North Blocks Golde, Orange Tree, Immokalee, and Golden Gate 1048 PM EST Tue Feb 24 2026 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Inland Collier County County. * WHEN...From 2 AM to 8 AM EST Wednesday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ FLZ063-066-251300- /O.CON.KMFL.FR.Y.0002.260225T0700Z-260225T1300Z/ Glades-Hendry- Including the cities of Ortona, Buckhead Ridge, Clewiston, Moore Haven, Hendry Correctional, Muse, Lakeport, Felda, Brighton Seminole, and Palmdale 1048 PM EST Tue Feb 24 2026 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Glades and Hendry Counties. * WHEN...From 2 AM to 8 AM EST Wednesday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Hadi
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this frost advisory went out at Feb 24, 12:37 AM EST, 16 minutes earlier. Its key messages:
- Updated at 1224 AM EST Tue Feb 24 2026
- Dense smoke from the National Wildfire may result in dangerous driving conditions through daybreak at locations south of the fire as reduced visibilities materialize.
- Enhanced fire weather conditions are forecast this afternoon as relative humidity values drop into the 20-30% range while the majority of the region remains in a severe to extreme drought.
- Chilly and dry conditions will remain in place across South Florida through Wednesday morning. Freeze Warnings & Cold Weather Advisories are in effect from 3am to 9am this morning for portions of South Florida.
- Hazardous marine conditions will continue across the Gulf waters through mid morning while hazardous marine conditions will persist across the Atlantic waters through early this afternoon as elevated seas gradually lessen. &&
Area forecast discussion, Feb 24, 12:37 AM EST, 16 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1237 AM EST Tue Feb 24 2026
...New AVIATION...
.KEY MESSAGES...
Updated at 1224 AM EST Tue Feb 24 2026
- Dense smoke from the National Wildfire may result in
dangerous driving conditions through daybreak at locations
south of the fire as reduced visibilities materialize.
- Enhanced fire weather conditions are forecast this
afternoon as relative humidity values drop into the 20-30%
range while the majority of the region remains in a severe
to extreme drought.
- Chilly and dry conditions will remain in place across South
Florida through Wednesday morning. Freeze Warnings & Cold
Weather Advisories are in effect from 3am to 9am this
morning for portions of South Florida.
- Hazardous marine conditions will continue across the Gulf
waters through mid morning while hazardous marine conditions
will persist across the Atlantic waters through early this
afternoon as elevated seas gradually lessen.
&&
.SHORT TERM...
(Today through Tuesday)
Issued at 129 AM EST Mon Feb 23 2026
Deep mid level troughing will remain in place today across the
Florida Peninsula. The trough axis will gradually shift offshore
into the western Atlantic tonight into Tuesday. At the surface, a
strong and elongated area of high pressure will dive southeastward
across the Plains and towards the Lower Mississippi River Valley as
today progresses. As the southeastern periphery of this area of
high pressure builds into South Florida, the pressure gradient
will remain tight through today and into tonight. This will allow
for a strong and gusty northwesterly wind flow to remain in place
across the region during this time frame which will also bring
very dry conditions to the area. With strong cold air advection
taking place along the northwesterly wind flow, high temperatures
today will remain well below normal as they will only rise to
around 60 across the Lake Okeechobee region, and into the lower
60s across the rest of South Florida.
The coldest night of the week will occur tonight into early Tuesday
morning as high pressure gradually pushes closer to the region and
centers over the Deep South. As cold air advection continues, low
temperatures will plummet and there remains high confidence that
temperatures will drop below the freezing mark across the interior
portions of Southwest Florida tonight into early Tuesday morning.
Low temperatures in the mid to upper 30s will be common across a
good portion of the rest of South Florida. The only exception to
this will be across the east coast metro areas, where lows will
drop into the lower 40s. With the breezy northwesterly wind flow
remaining in place, wind chill values will be even colder as they
will drop into the mid to upper 20s across the Lake Okeechobee
region and interior portions of Southwest Florida. Wind chill
values across the Gulf coast will drop into the lower 30s while
the east coast metro areas will have wind chill values dropping
into the mid 30s.
Tuesday will continue to feature dry and chilly conditions, however,
as high pressure gradually centers over the Florida Peninsula, the
pressure gradient will relax, and northwesterly winds will
gradually subside as the day progresses. Cold air advection will
be taking place throughout most of the day, however, as winds veer
and become more northerly later in the day, cold air advection
slowly begin to subside. High temperatures on Tuesday will once
again be well below normal as they will range from the lower to
mid 60s along and north of Alligator Alley. High temperatures may
rise into the upper 60s south of Alligator Alley.
&&
.LONG TERM...
(Tuesday night through Sunday)
Issued at 129 AM EST Mon Feb 23 2026
While Tuesday night into Wednesday morning will be chilly once
again, it will feature more radiational cooling as winds will
become light and variable with high pressure centered overhead.
There remains a low chance (20 to 30 percent) that low temperatures
will fall to the freezing mark west of Lake Okeechobee across
portions of Glades County. Low temperatures Wednesday morning will
fall into the mid to upper 30s across the rest of the interior
portions of Southwest Florida. Low temperatures in the lower to
mid 40s will be common along the Southwest Florida coast while low
temperatures in the upper 40s to around 50 will occur across the
east coast metro areas during this time frame. As high pressure
gradually shifts into the western Atlantic, a moderating trend in
temperatures will begin as Wednesday progresses with dry conditions
remaining in place. High temperatures on Wednesday will rise into
the lower 70s along the coasts, however, they will rise into the
mid to upper 70s across interior locations.
During the second half of the week, the latest global and ensemble
guidance suite is showing signs of another mid level shortwave
trough diving through the Southern Plains on Thursday, and
eventually into the Deep South and the Gulf heading into Friday.
At the surface, high pressure in the western Atlantic will remain
the dominate weather feature across South Florida on Thursday
keeping dry conditions in place along with warm temperatures.
On Friday into the upcoming weekend, uncertainty starts to rise
in the forecast as another surface frontal boundary approaches
from Northern and Central Florida. While this frontal boundary
looks to remain to the north of the region on Friday, guidance
remains in disagreement in how it handles the upstream shortwave
trough heading into the upcoming weekend. This will play a role in
the intensity and southeastward progression of the front moving
into the upcoming weekend. While the exact details still need to
be ironed out, there will be enough moisture advection taking
place out ahead of the front to support an increased chance of
showers for the end of the week and into the upcoming weekend.
This will continue to be monitored as the week progresses. High
temperatures for the end of the week and the upcoming weekend look
to rise above climatological normals for this time of year.
&&
.AVIATION...
(06Z TAFS)
Issued at 1224 AM EST Tue Feb 24 2026
Light northerly winds will continue across the region through
daybreak as VFR & dry conditions prevail. Reduced visibilities
remain possible through daybreak across inland southwestern
Florida as smoke from the National Wildfire is forecast to drift
southward and remain close to the ground. Winds will veer onshore
(NErly along the east coast, NWrly at KAPF) by 19-21z this
afternoon before becoming light and variable after sunset.
&&
.MARINE...
Issued at 129 AM EST Mon Feb 23 2026
Dangerous marine conditions will continue across the Atlantic and
Gulf waters today and tonight as a strong northwesterly breeze
remains in place along with a northwesterly swell in the Gulf and a
north northeasterly swell in the Atlantic. Seas across the
Atlantic waters will range from 8 to 12 feet today, then 7 to 10
feet heading into tonight while seas across the Gulf waters will
range from 6 to 9 feet today before slowly subsiding and ranging
from 5 to 8 feet tonight. Hazardous marine conditions could linger
into Tuesday across the Atlantic waters as the north
northeasterly swell slowly subsides.
&&
.BEACHES...
Issued at 129 AM EST Mon Feb 23 2026
A high risk of rip currents will remain in place across all South
Florida beaches today and tonight due to strong onshore winds along
the Gulf coast, and a large north to northeasterly swell taking
place across the Atlantic waters.
&&
.FIRE WEATHER...
Issued at 129 AM EST Mon Feb 23 2026
As high pressure continues to build into the region today,
critical fire weather conditions will develop across South
Florida as minimum relative humidity values plummet and range
between 20 to 30 percent across most of the region during this
time frame. At the same time, a strong and gusty northwesterly
wind flow will be taking place throughout the day as wind speeds
of 15 to 20 mph will be common along with gusts ranging between 20
to 30 mph during this time frame. Because of this, a Red Flag
Warning will be in effect for all of South Florida from 9 AM this
morning through 7 PM tonight. While the winds will gradually
subside heading into Tuesday, minimum relative humidity values
will remain very low as they will once again range from 20 to 30
percent across most areas. The only exception to this will be
along the immediate east coast where minimum relative humidity
values will remain between 30 and 35 percent. These values could
still lead to enhanced fire weather conditions throughout the
region on Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 66 51 74 62 / 0 0 0 0
West Kendall 68 44 76 57 / 0 0 0 0
Opa-Locka 67 49 76 61 / 0 0 0 0
Homestead 67 49 75 62 / 0 0 0 0
Fort Lauderdale 65 50 73 62 / 0 0 0 0
N Ft Lauderdale 65 50 74 62 / 0 0 0 0
Pembroke Pines 68 49 76 61 / 0 0 0 0
West Palm Beach 64 48 74 60 / 0 0 0 0
Boca Raton 65 49 74 62 / 0 0 0 0
Naples 64 44 73 56 / 0 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Cold Weather Advisory until 9 AM EST this morning for FLZ063-
066>071-073-168.
Freeze Warning until 9 AM EST this morning for FLZ063-066-070.
High Rip Current Risk until 9 AM EST this morning for FLZ069.
High Rip Current Risk through this evening for FLZ168-172-173.
AM...Small Craft Advisory until 1 PM EST this afternoon for AMZ650-
651-670-671.
GM...Small Craft Advisory until 9 AM EST this morning for GMZ656-657-
676.
&&
SHORT TERM...CWC
LONG TERM....CWC
AVIATION...HadiNearby
Frost Advisories in Florida, 2026Every frost advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.